An unusual case of enoxaparin induced thrombocytopenia in intensive care unit.

25.00

COD: 10_1173_2427_AOP Categorie: ,

Enrico Giuliani, Gabriele Melegari, Alberto Farinetti, Alberto Barbieri, Anna Vittoria Mattioli.

Ann. Ital. Chir., 2015 86: 545-547

La mia nuova descrizione qui!

Price of a print issue: €25.00

OBJECTIVES: To present a case of heparin induced thrombocytopenia in a patient treated with enoxaparin. METHODS: A case of heparin-induced thrombocytopenia was examinated with a detailed platelet count analysis over the time and with detection of platelets antibodies. RESULTS: The detection of platelet antobodies and the recovery of platelet count after cessation of enoxaparin strongly support the diagnosis of heparin-induced thrombocytopenia (HIT). CONCLUSION: HIT is a severe side effects of heparin administration. It is more frequent in patients treated with unfractionated heparin however can also be induced by low molecular weight heparin. Guideline suggests the cessation of heparin administration and the treatment of patients with fondaparinux.

0

Utilizzando il sito, accetti l'utilizzo dei cookie da parte nostra. maggiori informazioni

Questo sito utilizza i cookie per fornire la migliore esperienza di navigazione possibile. Continuando a utilizzare questo sito senza modificare le impostazioni dei cookie o cliccando su "Accetta" permetti il loro utilizzo.

Chiudi